# SDR VNAA2016102300026

- Difficulty date: October 23, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 4,675 hours, 4,194 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 295-310
- Part time: 4,675 hours, 4,194 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BETWEEN BS 295-310, STRINGERS 14-15L. MAINTENANCE PERFORMED A MAJOR REPAIR TO THE SKIN IAW AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
